MathSciNet Relay Station
MathSciNet bibliographic data
MR645659 (83d:65245) 65M05
Halpern, Laurence Absorbing boundary conditions for the discretization schemes of the one-dimensional wave equation. Math. Comp. 38 (1982), no. 158, 415–429.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement